# SDR HNAA2013112500588

- Difficulty date: November 25, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 62,752 hours, 70,615 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAVATORY SMOKE DETECTOR SOUNDED DURING TAXI OUT.  SELECTED ENGINE BLEEDS OFF DURING RETURN TO GATE AND LAVATORY ALARM STOPPED.  GROUND RAN BOTH ENGINES AND APU.  OPERATED BLEEDS ON FOR 15 MINUTES. NO SMOKE OR ODORS DETECTED. NO SMOKE ALARM SOUNDED.
